MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404272
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) went to the hospital because the product did not work properly.Two weeks later, as a result of the inspection, it was confirmed that the right cylinder had a hole, so all components were removed and replaced.No patient complications reported.
 
Additional Manufacturer Narrative
D4.Concomitant product udi for pump is (b)(4).And for reservoir is (b)(4).
 
Additional Manufacturer Narrative
D4.Concomitant product udi for pump is (b)(4) and for reservoir is (b)(4).Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The pump was visually inspected, functionally and leak tested.No anomalies were found with the pump.The cylinders were visually inspected, and leak tested.The visual test revealed that the first cylinder had two holes in the outer tube from sharp instrument and broken fabric thread due to fatigue in the proximal end of the cylinder.The visual test found that the second cylinder had a hole in the outer tube from sharp instrument in the proximal end of the cylinder.The first cylinder did not pass the leak test, however, the second one did.The reservoir was visually inspected, and leak tested.The visual test found that the reservoir had wear at a fold in reservoir shell.No leaks were identified.Based on the information available and analysis results, the reported clinical observation of device mechanical issue was not confirmed.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
AMS 700 CX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22828902
Report Number2124215-2025-56695
Device Sequence Number4463672
Product Code JCW
UDI-Device Identifier00878953003795
UDI-Public(01)00878953003795(17)220404(10)170641008
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/04/2022
Device Model Number72404272
Device Catalogue Number72404272
Device Lot Number0170641008
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer10/06/2025
01/29/2026
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date10/31/2025
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP.; PUMP.; PUMP.; RESERVOIR.; RESERVOIR.; RESERVOIR.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale